# SDR ASAA2019111231280

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 16,966 hours, 5,511 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED UPON RECALL- EXTINGUISHED WHEN RESET (CONT CABIN). GROUNDED - YES. FLT DECK PRIMARY TEMP CONTROLLER INOP. ACCOMPLISHED PACK TEMP CONTROL BITE PROCEDURE PER B737-900 FIM 21-62 TASK 801. FLIGHT DECK TRIM VALVE FAULT DISPLAYED. RESET FAULT, RAN PACK- FAULT DID NOT RETURN. GROUND VERIFIED OPS CK GOOD.
